A hypersingular integral equation for the floating body problem

Publikation: Beiträge in ZeitschriftenZeitschriftenaufsätzeForschungbegutachtet

Standard

A hypersingular integral equation for the floating body problem. / Hochmuth, Reinhard.

in: Applicable analysis. An international journal, Jahrgang 74, Nr. 1-2, 01.02.2000, S. 57-70.

Publikation: Beiträge in ZeitschriftenZeitschriftenaufsätzeForschungbegutachtet

Harvard

APA

Vancouver

Bibtex

@article{3431f40bae1d484ea348a746116834af,
title = "A hypersingular integral equation for the floating body problem",
abstract = "A new boundary integral equation formulation for the floating body problem, which is defined on a bounded domain and includes a hypersingular and a nonlocal part, is proved to satisfy a G{\"a}rding inequality. Under the assunlption of uniqueness it is shown, that an approximating sequence of related semidiscrete integral operators is uniformly bounded invertible.",
keywords = "Mathematics, 45A05, 45M10, 76B20, Floating body problem, G{\'a}rding inequality, Hypersingular integral equation",
author = "Reinhard Hochmuth",
year = "2000",
month = feb,
day = "1",
doi = "10.1080/00036810008840803",
language = "English",
volume = "74",
pages = "57--70",
journal = "Applicable Analysis",
issn = "0003-6811",
publisher = "Taylor & Francis",
number = "1-2",

}

RIS

TY - JOUR

T1 - A hypersingular integral equation for the floating body problem

AU - Hochmuth, Reinhard

PY - 2000/2/1

Y1 - 2000/2/1

N2 - A new boundary integral equation formulation for the floating body problem, which is defined on a bounded domain and includes a hypersingular and a nonlocal part, is proved to satisfy a Gärding inequality. Under the assunlption of uniqueness it is shown, that an approximating sequence of related semidiscrete integral operators is uniformly bounded invertible.

AB - A new boundary integral equation formulation for the floating body problem, which is defined on a bounded domain and includes a hypersingular and a nonlocal part, is proved to satisfy a Gärding inequality. Under the assunlption of uniqueness it is shown, that an approximating sequence of related semidiscrete integral operators is uniformly bounded invertible.

KW - Mathematics

KW - 45A05

KW - 45M10

KW - 76B20

KW - Floating body problem

KW - Gárding inequality

KW - Hypersingular integral equation

UR - http://www.scopus.com/inward/record.url?scp=85064293639&partnerID=8YFLogxK

UR - https://www.mendeley.com/catalogue/33cac825-7371-3585-af1d-e6034a59f9e0/

U2 - 10.1080/00036810008840803

DO - 10.1080/00036810008840803

M3 - Journal articles

VL - 74

SP - 57

EP - 70

JO - Applicable Analysis

JF - Applicable Analysis

SN - 0003-6811

IS - 1-2

ER -

DOI